# SDR VTZA98142

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41028
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: DM21
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

IAD/DAY - FLT 6303 - DURING TAXI AT 0705 HOURS ON 3-24-98, AIRCRAFT RETURNED TO GATE DUE TO EMERGENCY TRACK LIGHTS WERE INOPERABLE.  MAINTENANCE INSPECTED AND REPAIRED LOOSE WIRE TO TRACK LIGHTING, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
